کد مقاله | کد نشریه | سال انتشار | مقاله انگلیسی | نسخه تمام متن |
---|---|---|---|---|
420889 | 683996 | 2006 | 14 صفحه PDF | دانلود رایگان |
عنوان انگلیسی مقاله ISI
Enumeration of inequivalent irreducible Goppa codes
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
کلمات کلیدی
موضوعات مرتبط
مهندسی و علوم پایه
مهندسی کامپیوتر
نظریه محاسباتی و ریاضیات
پیش نمایش صفحه اول مقاله

چکیده انگلیسی
We consider irreducible Goppa codes over FqFq of length qnqn defined by polynomials of degree r, where q is a prime power and n,rn,r are arbitrary positive integers. We obtain an upper bound on the number of such codes.
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Discrete Applied Mathematics - Volume 154, Issue 2, 1 February 2006, Pages 399–412
Journal: Discrete Applied Mathematics - Volume 154, Issue 2, 1 February 2006, Pages 399–412
نویسندگان
John A. Ryan, Patrick Fitzpatrick,